| Catalog Number |
110024463 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
03/08/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat# 163638 lot# j7483575 28mm cocr mod hd +6mm no skirt.Cat# 110031011 lot# 67087534 28mm i.D.42mm o.D.Size e bearing.G2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that the patient underwent a revision approximately 5 days post-implantation due to dislocation.Attempts have been made and no further information has been provided.
Event or Problem Description
No further information at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}
updated: g3; h2; h3; h6
visual examination of the provided pictures identified the liner, bearing and head explanted and seen covered in bio debris.The bearing and head remain assembled.No other observations could be made based on the image alone.No product was returned; further visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: superolateral dislocation of the left total hip arthroplasty with proximal femoral replacement.Although radiographs are not the best study to evaluate, generalized muscle atrophy is suggested, and hip abductor deficiency can predispose to hip dislocation in the setting of tha.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.